Men's Health Community
Penis Problem Runing my Life - Please Help Me
About This Community:

A community for people with Men's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Penis Problem Runing my Life - Please Help Me

Hi Guys

I am posting here because i have a problem, a problem that is completely ruining my life. I am getting no help from doctors, ridiculed by friends and family and have no idea where to turn to get help. It's a very embarrasing problem, which also sounds insane but i can assure you that it is true.

Let me just say this isnt any old erection issue, this is something else.

I'm 22 and have been suffering from this problem for the last 3 years.

Basically, its my penis. One day, out of the blue and all of a sudden it stopped working. I couldnt get erections. I havent had an erection in the morning since it started. I havent had a proper erection that i can keep up for more than a few minutes for sex either. I can still ejaculate fine, and can manage sex (albeit very unfulfilling for both me and my partner) - there is a loss of feeling in my penis also. All i can get is small half-full erections.

However, this isnt the main problem. The main problem is that my penis has become constantly withdrawn. Its tight, and constricted and as a result is sometimes painful and often uncomfortable.
Its so tight that it doesnt properly droop down like a normal flaccid penis, and sticks out more at an angle. Its also really thin. - I know this problem occurs after taking certain recreational drugs like amphetamines- as the body diverts blood to more important areas, but this is only a short-term issue and i cannot find any information on this happening on a constant basis.

When i mention this problem to doctors, and especially the urologists ive seen - they dont believe me. They just see me as a man, who has issues with his penis size. Upon inspection they say there is nothing wrong physically - and when i mention the constriction/withdrawn issue, they tell me that i am making it up and that its not as bad as it sounds as i am anxious about the problem. I am not denying that anxiety obviously now does occur after so long of suffering from this very embarrasing problem- but this is not the root cause and never was. I have had my penis my whole life - and i KNOW when something is blatantly wrong.
This infuriates me. They won't listen to me and send me away saying its all in my head. However i have never been a hypochondriac of any sort, and this problem is very real. It happened suddenly one day and has never gone away.

I used to take drugs and drink fairly often between the ages of 19-21. I stopped recreational drugs completely over a year ago as i believed it may have had some influence on the problem, however quitting has not made any difference. Staying 100 percent sober allows me to make the best of the situation as i can get my penis almost half up and the tight and withdrawn issue is not as bad. It is interesting to note, that if i get drunk, after a few hours my penis will withdraw a bit into my body and become very thin and uncomfortable. It then stays like this for a few days and is fully unuseable in a sexual setting. It hurts in the morning when i try to wee as well and is very embarrasing.

I have tried cialis, viagra and levitra with absolutely no effect apart from headaches and a redness all over my face and neck and chest.I've had a doppler scan which showed normal blood flow and no apparent problems. Ive tried the caverject injections and they give me a small erection but it hurts my penis as it feels as though its stretching my blood vessels too much.

I refuse to believe that a penis can shrink in size from 7 inches to 4 1/2 inches for no reason.

Also, i dont know if this is related, but when i masturbate and have any sort of sexual activity i get huge red rashes on my chest and neck and my face rushes with blood, also my eyes get bloodshot and ejaculation causes me to feel dizzy and get headaches.

Does any one have ANY idea why the hell this would happen, and what i can do about it? This is severely ruining my life, and i dont know what to do any more.

Thanks in advance
Related Discussions
Continue discussion Blank
Recent Activity
Avatar_f_tn
Blank
remar commented on photo
2 hrs ago
Avatar_f_tn
Blank
remar commented on photo
2 hrs ago
Avatar_f_tn
Blank
remar commented on photo
3 hrs ago
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
139792_tn?1437825090
Blank
Dalubaba
Indore, India
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Men's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
139792_tn?1437825090
Blank
Dalubaba
Indore, India
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom